# SDR DALA2024071907289

- Difficulty date: July 14, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 44,680 hours, 16,774 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0446142) PASSENGERS COMPLAINED THAT WHEN ONE SEAT WOULD RECLINE, ALL 3 SEATS RECLINE AND ACTUALLY SEEM TO MOVE FROM FLOOR. REMOVED DAMAGED SEAT TRACK PER B737 SRM 53-00 HOLTS 358220 FABRICCATED ALL REPAIR PARTS OF SEAT TRACK PER B737 SRM 53-00-52-2R-5. INSTALLED SEAT TRACK REPAIR REFF B737-800 SRM 53-00-52-2K PROCEDURE 5.
